RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2018, Volume 11, Issue 1, Pages 3–9 (Mi jsfu585)  

Unification in linear modal logic on non-transitive time with the universal modality

Stepan I. Bashmakov

Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny 79, Krasnoyarsk, 660041, Russia

Abstract: We investigate the question of unification in the linear modal logic on non-transitive time with the universal modality. The semantic construction of logic on linear non-transitive Kripke frames is proposed, effective definability and projectivity of the unifiable formulas are proved. An algorithm for construction the most general unifier is found.

Keywords: temporal modal logic, non-transitive Kripke frame, unification, ground unifier, projective formulas.

DOI: https://doi.org/10.17516/1997-1397-2018-11-1-3-9

Full text: PDF file (108 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 510.643
Received: 05.08.2017
Received in revised form: 10.09.2017
Accepted: 20.10.2017
Language:

Citation: Stepan I. Bashmakov, “Unification in linear modal logic on non-transitive time with the universal modality”, J. Sib. Fed. Univ. Math. Phys., 11:1 (2018), 3–9

Citation in format AMSBIB
\Bibitem{Bas18}
\by Stepan~I.~Bashmakov
\paper Unification in linear modal logic on non-transitive time with the universal modality
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2018
\vol 11
\issue 1
\pages 3--9
\mathnet{http://mi.mathnet.ru/jsfu585}
\crossref{https://doi.org/10.17516/1997-1397-2018-11-1-3-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000431379500001}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu585
  • http://mi.mathnet.ru/eng/jsfu/v11/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:158
    Full text:47
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020